# SDR MWEA97230

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Incorrect Repair
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUS SKIN REPAIR LEFT WING TO BE INCORRECT REPAIR ON OTBD T/E LOWER SKIN, ON FWD INBD CORNER.  MAINTENANCE REMOVED AND REPLACED DAMAGED LWR SKIN IAW SRM 51-30-2.
